MathSciNet Relay Station
MathSciNet bibliographic data
MR2043789 76B15 (35Q53)
Dullin, H. R.; Gottwald, G. A.; Holm, D. D. On asymptotically equivalent shallow water wave equations. Phys. D 190 (2004), no. 1-2, 1–14.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement